# SDR IPXA2014071183558

- Difficulty date: June 17, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: ADA37501
- Part serial: NSN
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, L3 PLUG DOOR AFT UPPER FITTING IS CRACKED.  R & R UPPER FITTING REF SRM 51-35-01, SRM 51-33-01 PARA 8 AND DWG ADA3462.
